Started getting pins and needles in my feet after taking acetazolamide. Is this a normal side effect?

Pins & needles. Or paresthesias are one of the more commonly reported side effects of acetazolamide. Since the drug is used for many medical conditions (glaucoma/altitude sickness/seizures/congestive heart failure/edema/etc) your prescribing doc may want to choose an alternate med, especially if the paresthesias get worse or become unbearable.

Related Questions

I am taking acetazolamide and getting pins and needles in my feet is this a normal side effect?

Common side effect. Paresthesias (pins & needles sensation) is a commonly reported side effect of acetazolamide. If the symptoms worsen or are accompanied by others (rash, seizure, etc), contact your doc. He may be monitoring different parameters with periodic bloodwork.

What is the process involved from Diamox that causes my feet to have pins and needles? Why exactly does this happen?

Diamox. Diamox is a diuretic and may cause loss of potassium and magnesium which can cause those symptoms if serum levels of potassium or magnesium drop too low. I recommend that your physician order a test of your serum potassium and magnesium and if any of them are too low, prescribe a potassium or magnesium supplement. While you're at it have your calcium level checked also.